'Serious drug-related incident' reported at St Aidan's High School in Harrogate

The three pupils were said to have taken the 'Soundcloud' drug. Picture: Harrogate Police.
The three pupils were said to have taken the 'Soundcloud' drug. Picture: Harrogate Police.

A group of students were involved in a drug-related incident at St Aidan's High School on Monday, September 9.

These are the 10 best Italian restaurants in Harrogate according to Google reviews
Three pupils were found to have taken the illegal drug 'Souncloud'.

A spokesperson for the school said: "It is possible that this was supplied by another student in school; the police were informed and are handling proceedings in this respect. Parents of all those involved have been informed. St Aidan’s views incidents of this kind very seriously with appropriate consequences put in place. The health and safety of all our students is paramount."

Earlier this week, North Yorkshire Police warned against the circulation of 'Soundcloud' pills following reports that several people taking the drug had been hospitalised.

Multiple people hospitalised as dangerous drug circulates Harrogate
A spokesperson for North Yorkshire Police said: "We have become aware of a drug called ‘Soundcloud’ circulating in Harrogate and we are investigating this. The drug comes in pill form, in the shape of the ‘Soundcloud’ website logo. Taking these is dangerous and a small number of people have required medical attention as a result of taking them.

"We strongly advise against taking these pills (and other drugs) and ask anyone with any information about them to get in touch with the police as soon as possible or if you wish to remain anonymous you can call Crimestoppers on 0800 555 111.

New pupils strike in Harrogate scheduled as UCI cycling championships start
"We also encourage parents and carers to speak with young people, to have those conversations around the risks of using drugs."